# SDR 08FDEA01359

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ARTICULATING SEAT TRACK FITTING AT FRAME 38.2 IS CRACKED.  REMOVED FITTING IAW FEDEX A310 SRM 51-40-21; PARA 7.  MATERIAL ID FOR BRACKET 7075-T7351 IAW AIRBUS DWG A53781977 AND A310 SRM 51-31-00.  MACHINED A FITTING IAW AIRBUS   DWG A53781977.  ALODINED AND PRIMED FITTING IAW FEDEX A310 SRM 51-21-10.  PAINTED FITTING IAW A310 SRM 51-23-10.  LOCATED AND DRILLED NEW FITTING IAW A310 51-40-44.  PART MARKED NEW FITTING IAW FEDEX GMM 7-0-1000; PARA 7-B.  INSTALLED NEW FITTING IAW A310 SRM 51-40-21; PARA 7.
